Is this related to my cycle?
- 07-22-2012, 12:56 PM
Is this related to my cycle?
I started my cycle RPN Havoc cycle 30/40/40/40/40 2.5 weeks ago. I have read from many other logs that around the 2 week mark is the time where the RPN Havoc starts kicking in. Since the two week mark, I have stubbed my toe walking around the house on three different occasions. This is very unusual since I usually only stub my toe one every couple of months. I was wondering if the RPN Havoc is causing me to stub my toe?
- 07-22-2012, 01:22 PM
- 07-22-2012, 01:32 PM
Originally Posted by jneutronhttp://anabolicminds.com/forum/training-forum/198788-highschool-athlete-thread.html
07-22-2012, 02:21 PM
OP, are you serious? so a pro hormone is causing your toe to knock into things....guess RPN forgot to put that caution on the label. id be pissed.
Iron Forged Nutrition Rep
use code "R1balla" to receive a discount
07-22-2012, 03:03 PM
First I've heard of it. Perhaps it's a recessive side-effect.
Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
EvoMuse Rep | Inspire to Evolve
07-22-2012, 03:20 PM
07-22-2012, 03:58 PM
Evolutionary Muse - Inspire to Evolve
07-22-2012, 04:32 PM
It's possible, and actually common.
Since you're walking around on your feet all day, your toe muscles are getting worked out. Thanks to the PH, your toes are probably gaining.mass, therefore they have a better chance of snagging on things. Do your shoes feel any tighter?
07-22-2012, 04:45 PM
Maybe the Havoc is living up to its name and making you cause Havoc in your house? I once took and had a massive erection Coincidence I think not. Maybe RPN was subliminally marketing a product to cause ones self to self destruct and cause a raucous.Originally Posted by jneutron
07-22-2012, 05:20 PM
You're an idiot. Go to hell and have Hitler sodomize you with the devil's dead dic*. Quit wasting our time.Originally Posted by jneutron
07-22-2012, 05:25 PM
07-22-2012, 05:28 PM
07-22-2012, 05:45 PM
07-22-2012, 05:50 PM
07-22-2012, 06:18 PM
07-22-2012, 06:35 PM
I accidentally rapped myself in the nuts TWICE while practicing with nunchucks within two weeks of starting a cycle.
I absolutely can't fathom any other reason for it happening - I'm usually like Bruce Lee with those damn things.
07-22-2012, 06:41 PM
07-23-2012, 03:02 AM
For those of you who offered help, thanks. I'll keep you guys posted if this happens again. Other than the toe stubbing, I haven't felt any other sides yet so I am going to stay at 40mg for now.
07-23-2012, 08:48 AM
07-23-2012, 01:51 PM
07-23-2012, 02:05 PM
Cannot believe this is seriously happening on here. OP seriously thinks everyone in here hasn't been trolling him?
07-23-2012, 02:42 PM
What is trolling?Originally Posted by Jim2542
OP how has the toe stubbing been? Have you tried lowering the dose?
07-23-2012, 02:49 PM
07-23-2012, 02:52 PM
>SNS-Glycophase<Serious Nutrition Solutions Rep
07-23-2012, 02:53 PM
If that is true, is he bumping his toe in the kitchenOriginally Posted by Celorza
07-23-2012, 02:54 PM
07-23-2012, 03:05 PM
My money is on his ceiling collapsing.Originally Posted by Jim2542
Serious Nutrition Solutions
Revolutionizing Sports Nutrition, One Product At A Time
antihero [@] SeriousNutritionSolutions.com
07-23-2012, 03:07 PM
Hey guys, I just started an epi cycle and 2 weeks in my car got crushed by a tree limb. This normally doesn't happen so I think it has to be related to my cycle. Anyone else have a smiliar experience?
07-23-2012, 04:44 PM
Sorry OP don't mean to steal this thread from you but I just starte takingand and and I keep sneezing all the time. On top of that I keep hitting my funny bone when I walk on the third and fourth step in my house. Does this happen to anyone else? It never happened before I started takin these
07-23-2012, 05:06 PM
Your cycle caused you to post this thread, so in a sense I feel obligated to give you a serious answer...
Your blood pressure may be fluctuating... blood pressure effects coordination... It can also effect judgement and have negative cognitive effects.
Sources: I stayed at a Holiday Inn last night.
Last edited by MonsterTruckr; 07-23-2012 at 05:12 PM. Reason: science...
Similar Forum Threads
- By justbri in forum Old School Hormone UseReplies: 3Last Post: 01-23-2012, 03:30 PM
- By Jotan in forum AnabolicsReplies: 5Last Post: 03-17-2010, 03:27 PM
- By btown123 in forum Old School Hormone UseReplies: 10Last Post: 06-26-2009, 05:34 PM
- By SlowNSteady in forum AnabolicsReplies: 1Last Post: 02-12-2008, 11:00 PM
- By bigrich954rr in forum AnabolicsReplies: 22Last Post: 04-15-2004, 12:25 AM